Open Access
2014 A New Algorithm for System of Integral Equations
Abdujabar Rasulov, Adem Kilicman, Zainidin Eshkuvatov, Gulnora Raimova
Abstr. Appl. Anal. 2014(SI04): 1-12 (2014). DOI: 10.1155/2014/236065


We develop a new algorithm to solve the system of integral equations. In this new method no need to use matrix weights. Beacause of it, we reduce computational complexity considerable. Using the new algorithm it is also possible to solve an initial boundary value problem for system of parabolic equations. To verify the efficiency, the results of computational experiments are given.


Download Citation

Abdujabar Rasulov. Adem Kilicman. Zainidin Eshkuvatov. Gulnora Raimova. "A New Algorithm for System of Integral Equations." Abstr. Appl. Anal. 2014 (SI04) 1 - 12, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07021967
Digital Object Identifier: 10.1155/2014/236065

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI04 • 2014
Back to Top